# SDR MALA976380

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOP, HYD QUANTITY AND PRESSURE NORMAL.  CB F7 (LANDING CONTROL) POPPED AS GEAR HANDLE BROUGHT DOWN.  SEPARATION BOLTS FIRED.  MAINTENANCE REPLACED 20GA LOCKED DOWN RELAY AND SEPARATION BOLTS.  OPS CHECKS PER IAW 32-30-00.
